Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 580578, 7 pages
http://dx.doi.org/10.1155/2015/580578
Research Article

Filtering for Networked Markovian Jump Systems with Multiple Stochastic Communication Delays

1Department of Automation, Zhejiang University of Technology, Hangzhou 310032, China
2School of Automation and Electrical Engineering, Zhejiang University of Science and Technology, Hangzhou 310032, China

Received 26 December 2014; Accepted 21 February 2015

Academic Editor: P. Balasubramaniam

Copyright © 2015 Hui Dong and Juntong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Dong and Juntong Chen, “ Filtering for Networked Markovian Jump Systems with Multiple Stochastic Communication Delays,” Mathematical Problems in Engineering, vol. 2015, Article ID 580578, 7 pages, 2015. doi:10.1155/2015/580578